# SDR AALA202003199021

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 19036006405
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT TRACK #6 WORN / WIDTH REDUCTION ON THE INBOARD AND OUTBOARD SIDE. REPLACED SLAT TRACK PER AMM 57-47-00.
